About this Journal Submit a Manuscript Table of Contents
ISRN Geometry
Volume 2012 (2012), Article ID 804520, 17 pages
http://dx.doi.org/10.5402/2012/804520
Research Article

Geodesic Lightlike Submanifolds of Indefinite Kenmotsu Manifolds

Department of Mathematics, Faculty of Natural Sciences, Jamia Millia Islamia, New Delhi 110025, India

Received 16 September 2012; Accepted 3 October 2012

Academic Editors: A. Ferrandez, A. Fino, T. Friedrich, and A. Morozov

Copyright © 2012 S. M. Khursheed Haider et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. K. L. Duggal and A. Bejancu, Lightlike Submanifolds of Semi-Riemannian Manifolds and Applications, vol. 364, Kluwer Academic, Dordrecht, The Netherlands, 1996. View at Zentralblatt MATH
  2. B. Sahin and R. Gunes, “Geodesic CR-lightlike submanifolds,” Contributions to Algebra and Geometry, vol. 42, no. 2, pp. 583–594, 2001.
  3. J. Dong and X. Liu, “Geodesic lightlike submanifolds of indefinite Sasakian manifolds,” Advances in Pure Mathematics, vol. 1, pp. 378–383, 2011.
  4. B. Sahin, “Transversal lightlike submanifolds of indefinite Kaehler manifolds,” Analele Universităţii de Vest din Timişoara, vol. 44, no. 1, pp. 119–145, 2006. View at Zentralblatt MATH
  5. K. L. Duggal and B. Sahin, “Screen Cauchy Riemann lightlike submanifolds,” Acta Mathematica Hungarica, vol. 106, no. 1-2, pp. 137–165, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. B. Sahin, “Screen transversal lightlike submanifolds of indefinite Kaehler manifolds,” Chaos, Solitons and Fractals, vol. 38, no. 5, pp. 1439–1448, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. K. L. Duggal, “Space time manifolds and contact structures,” International Journal of Mathematics and Mathematical Sciences, vol. 13, no. 3, pp. 545–553, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. N. Aktan, “On non-existence of lightlike hypersurfaces of indefinite Kenmotsu space form,” Turkish Journal of Mathematics, vol. 32, no. 2, pp. 1–13, 2008.
  9. C. L. Bejan and K. L. Duggal, “Global lightlike manifolds and harmonicity,” Kodai Mathematical Journal, vol. 28, no. 1, pp. 131–145, 2005. View at Publisher · View at Google Scholar
  10. C. Yıldırım and B. Şahin, “Transversal lightlike submanifolds of indefinite Sasakian manifolds,” Turkish Journal of Mathematics, vol. 33, pp. 1–21, 2009.